| Model Number |
SUTURE ANCHOR, BIOCOMPO- SITE PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex subsidiary employee via email that an ar-1922bc biocomposite pushlock eyelet broke during insertion.This occurred when fixing the supraspinatus tendon with external fixation.All broken fragments were removed.The case was completed using aar-1922bc biocomposite pushlock.This was discovered during an rcr procedure on (b)(6) 2024.The patient suffered no negative effects.Additional information received on 4/23/2024: the case was delayed twenty minutes.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
The complaint allegation is confirmed.One unpackaged ar-1922bc batch 15079772 was received for evaluation.Visual evaluation of the returned inserter found the device shaft was bent at the distal end close to the tip.No damaged was observed on the eyelet or io screw.Functional testing for this device was not performed because the bend in the shaft would prevent it from performing as intended.The most likely cause of the reported failure is user error, specifically applying excessive force through leveraging or prying the device.This can lead to mechanical failure, damage to internal components, or even complete device breakdown.